advertisement
Question
Posted by: Sonja | 2009-09-26

Verdunde baarmoederwand

Ek wil net wet as gevolg van die langdurige gebruik van Yasmin menstrueer ek nie meer nie, het net so ' n effense afskeiding as dit my siklus moet wees. My dr se my baarmoederwand het verdun a.g.v die Yasmin. Sal dit weer normaal raak as ek die Yasmin los? Kan ek nog swanger raak as ek dit sou los? Ek is 38. Ek het in die laaste 4 maande ongeveer 12kg opgetel! Kan dit die Yasmin wees? Ek kry ook vreeslike hoofpyne ' n week voor dit my siklus op die pakkie moet wees. Help asseblief? Ek is getoets vir hormone, skildklier en was vir sonars, alles was normaal.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your womb lining will return to normal after stopping the Pill and thee are no longterm effects on fertility. Yasmin would not be the cause of your weight gain. Hormonal headaches do occur. You could try skipping the placebos for a month or two. to lessen this effect.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement